# SDR CALA2025022802516

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 66,057 hours, 29,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMERGENCY L FAILED EMERGENCY TEST REMOVED AND REPLACED EPSU BATTERY L, REF AMM 33-51-38-000-002-A. OPS CHECK NORMAL OK TO CONTINUE.
